# SDR 20010202SG009

- Difficulty date: January 4, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Buss Tie
- Part number: 50086003
- Condition: Overheated
- Location: Nr2 Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 421 - BED - PRIOR TO DEPARTURE FLIGHT CREW NOTED SMOKE ON FLIGHT DECK.  FOUND SUSPECT EVIDENCE OF NR 2 BUS TIE BREAKER OVERHEAT WITH SUBSEQUENT DAMAGE TO ELECTRICAL SHELF.  REMOVED AND REPLACED ELECTRICAL SHELF AND NR 2 BUS TIE BREAKER.  NR 2 BUS TIE BREAKER, VOLTAGE REGULATOR, AND BUS PROTECTION PANEL REPLACED AS PRECAUTION DUE TO SMOKE RESIDUE FROM FAILED BUS TIE BREAKER.  (M)
